Equivariant Homology and Duality.
Manuscripta mathematica, Tome 11 (1973), pp. 373-390
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1973__11_154221,
author = {Klaus Wirthm\"uller},
title = {Equivariant {Homology} and {Duality.}},
journal = {Manuscripta mathematica},
pages = {373--390},
year = {1973},
volume = {11},
url = {http://geodesic.mathdoc.fr/item/MM2_1973__11_154221/}
}
Klaus Wirthmüller. Equivariant Homology and Duality.. Manuscripta mathematica, Tome 11 (1973), pp. 373-390. http://geodesic.mathdoc.fr/item/MM2_1973__11_154221/